Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went to a derm and she put me on a regimen of Minocycline twice a day, bp wash twice a day and tazorac at night. My skin was getting really irritated so I took a day off after the first couple of days. Then about every 5 days or so my skin wouldn't be feeling too good so I would take a day off. I have probably taken about 5-6 days off in the 5 weeks I have been on this regimen, usually every 5-6 days or so. Taking these days off didn't disrupt what the tazorac was supposed to do too much did it? It didn't ruin the whole cycle I hope, I'm thinking I should just deal with the pain and use tazorac every night without fail. I'm just not sure..

Share this post


Link to post
Share on other sites

I would say deal with it

I am on a similar regiment.

doxy + benzaclin + tazorac

week 1 extremely red

week 2 derm appointment, had trouble turning head because of the tightness of the skin from face and upper neck and the normal skin at the lower half of the neck. If felt like I was ripping my head off when I turn.

week 4 derm appointment, everything starts to calm down, showing great progress.

(may be off by 2 weeks since I was seeing derm every 2 weeks back then)

now about 12+ weeks, normal skin tone, skin has adapted well, I would say 99% clear. maybe 2-3 that never really materialize and 1 pimple since last month.

Keep at it, it does feel like it is ripping you a new one in the beginning but in time your skin will adapte. At the later stage, you have to resist putting more on as you don't get the visible reactions anymore because your skin has gotten used to, but surely it is working.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×